Implication in sectionally pseudocomplemented posets

Cīrulis, Jānis: Implication in sectionally pseudocomplemented posets. Acta scientiarum mathematicarum, (74) 3-4. pp. 477-491.(2008)

[img] Cikk, tanulmány, mű
math_074_numb_003_004_477-491.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 3-4
Page Range: pp. 477-491
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 490-491.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2016. Oct. 15. 14:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/16251

Actions (login required)

View Item View Item